Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What could be the cause of frequent periods in a 45 plus woman ?

I ll be 48 years in April. I use to have a regular period every 25 or 28 days . but during this month (march I got my period on the 6th then on the 16th and today the 29th I m having the sign. is it related to monopose or something else? I don t have any pains or upnormal symptoms in any way. please answer me. thanks.
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

The normal age of Menopause is around 47 to 55 years... The above symptoms are also suggestive of menopause... There will be metorrhagia, menorrhagia, polymenorrhea during the menopausal age... also symptoms like anxiety, flushing, irritability, tiredness these are the Peri menopausal symptoms.. HRT(hormonal replacement therapy ) is the only treatment available,...

Hope I have answered your question..

Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor